Virginia, 2010Damaging Winds in Virginia, November 16 to 17, 2010
November 16 to 17, 2010 · NWS AKQ · 19 events in 11 counties and zones
Scattered severe thunderstorms in advance of a cold front produced damaging winds across portions of central and eastern Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms in advance of a cold front produced damaging winds across portions of central and eastern Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Nov 16, 8:17 PM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Nov 16, 8:17 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
817 PM EST TUE NOV 16 2010
.SYNOPSIS...
LOW PRESSURE MOVES NORTHEAST TOWARD THE EASTERN GREAT LAKES
TONIGHT...WITH THE ASSOCIATED COLD FRONT CROSSING THE MID ATLANTIC.
HIGH PRESSURE BUILDS IN FROM THE WEST WEDNESDAY...BEFORE A WEAK LOW
PRESSURE SYSTEM MOVES ACROSS THE NORTHERN MID ATLANTIC THURSDAY.
HIGH PRESSURE RETURNS FROM THE WEST BY THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FCST TO ADJUST POPS AGAIN TO 60 PERCENT...AS MORE SHRAS
WILL MOVE IN FM THE SSW IN ADVANCE OF THE COLD FRNT OVRNGT.
ALSO...ADDED SLGT CHC OF TSTMS ALL ZNS AS SPC HAS INCLUDED CWA IN
SLGT RISK FOR SVR TSTMS WITH DAMAGING WNDS THE MAIN THREAT. COLD
FRNT WILL PUSH THRU LATER TNGT INTO ERLY WED MORNG. LO TEMPS WILL
RANGE FM THE UPR 40S EXTRM WRN CNTIES...TO THE MID TO UPR 50S E.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A VERY BENIGN WEATHER PATTERN DEVELOPS FROM THE MIDDLE TO THE END OF
THE WEEK AS A LONGWAVE TROUGH GIVES WAY TO ZONAL FLOW. A WEAK LOW
PRESSURE SYSTEM PASSES ACROSS THE NORTHERN MID ATLANTIC
THURSDAY...BRINGING ONLY PASSING CLOUD COVER. MAXIMUM TEMPERATURES
WILL STEADILY COOL THROUGH FRIDAY. HIGHS WEDNESDAY ARE EXPECTED TO
RANGE FROM THE MID 60S NORTH...TO AROUND 70 SOUTHEAST...UPPER 50S TO
LOW 60S THURSDAY...AND MID TO UPPER 50S FRIDAY. LOW TEMPERATURES
WILL GENERALLY BE IN THE MID 30S TO LOW 40S THURSDAY AND FRIDAY
MORNING...WITH LOCALLY WARMER READINGS ALONG THE COAST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
PD OF MILD/DRY WX XPCTD IN XTNDD AS FLAT RDG ALOFT-SFC HI PRES BCMS
ESTABLISHED INVOF SE CONUS. SOME QUESTION SAT NGT/SUN...12Z/16 GFS
CONTG TO SUGG BKDR CDFNT (ALBEIT WK) SLIPS S INTO RGN SAT NGT...AND
IS SLO TO DSPT SUN. MNWHL...ECMWF PAST SVRL RUNS RMND CONSISTENT W/
KPG FNTL BNDRY (JUST) N FA DURG THAT PD UP TIL 12Z/16. NEW RUN OF
ECWMF NOW COMING IN LN W/ GFS. WL CONT TO USE A BLEND OF GUID. TEMPS
AVGG ABT NRML SAT...TRIMMED HI TEMPS SUN A CPL OF DEGS F...THEN BACK
TO A FEW DEGS F ABV NRML MON/TUE.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
VFR/MVFR CIGS WITH OCNL IFR CIGS THIS EVENG INTO ERLY WED
MORNG...AS SCTD SHRAS MOVE THRU IN ADVANCE OF THE COLD FRNT.
GSTY SSE WNDS (TO ABT 20 KT...MAYBE A LTL HIER INVOF CSTL SITES)
INTO 1ST PART OF TNGT...THEN SWINGING TO SW AFT MDNGT.
DRYING/IMPRVG CIGS BY ERLY WED MORNG...THEN MNLY SKC FM MID/LT
MRNG WED THROUGH THE AFTN W/ GSTY W WNDS. GENLY VFR WED NGT
THROUGH THU (ALG W/ LWR WNDSPDS)...THOUGH WL LIKELY BE PDS OF MLVL
CLDNS ON THU...AS WKNG SYS CRSS THE MTNS AND EXITS OFFSHR. VFR
FRI THROUGH THE WKND.
&&
.MARINE...
LO PRES TRACKING NE FM CNTRL KY/TN THIS EVE...TO ERN LAKES BY ERY
WED. LLVL SSE WNDS CONTG TO INCRS THROUGH ERY TNGT AHD OF ASSOCIATED
CDFNT. SPDS AVGG 15-25 KT...PTNTL HIER GSTS - TO ARND 30 KT PSBL.
WNDS SWITCHING TO SW W/POST CDFNTL AFT MDNGT...RMNG GSTY. WOULD NOT
RULE OUT PD OF GALES (35 KT) (LT TNGT/WED MRNG)...HIEST PROB NRN OCN
WTRS. SPDS DCRSG FM S TO N ACRS THE WTRS WED AFTN/EVE. BY WED
NGT/THU...MSTLY A W WND W/ LO PRES PULLING AWAY FM NEW ENG. WKNG
SFC-MLVL TROUGH CRSS THE RGN LT THU. AFT THAT...MOD LLVL CAA XPCTD
W/ WNDSPDS INCRSG FM NNW INTO FRI MRNG (TO AVG AT LEAST 20
KT...MAYBE TO 25 KT FOR A SHORT PD). FOR SAT...DP LYRD SW FLO TO BCM
ESTABLISHED. 12Z/16 GFS (CONTG ITS PREV TRENDS) AND NOW 12Z/16 ECMWF
SUGG WK(NG) BKDR CDFNT SLIPS S INTO RGN. PSBL RESULT WOULD BE WNDS
BCMG MR ESE FOR LT WKND.
WVS/SEAS GENLY HOVERING JUST BLO SCA (4 FT BAY/5 FT OCN)...XPCTG
RISE IN HGTS THROUGH ERY TNGT AS SSE WNDS INCRS. HIEST HGTS (ON OCN)
XPCTD TO BE FAR NRN OCN WTRS BY LT TNGT/WED MRNG...PTNTLLY TO 7-8
FT. AS (OFFSHR) WNDSPDS DCRS LT WED/WED NGT...WVS/SEAS WL SUBSIDE TO
BLO SCA. NEXT PSBL PD OF SCAS LT THU/THU NGT INTO FRI ASSOCIATED W/
MOD LLVL CAA (ON NNW WNDS).
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ630>632-
650-652-654.
SMALL CRAFT ADVISORY UNTIL NOON EST WEDNESDAY FOR ANZ633-656-
658.
&&
SYNOPSIS...AJZ
NEAR TERM...TMG/AJZ
SHORT TERM...AJZ
LONG TERM...ALB
AVIATION...TMG
MARINE...ALBHazardous weather outlook, Nov 16, 9:03 PM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
903 PM EST TUE NOV 16 2010
MDZ021>025-NCZ012>017-030>032-102-VAZ064-072>078-081>100-180215-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-CAROLINE-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
903 PM EST TUE NOV 16 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...TONIGHT.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR
THE REMAINDER OF THE NIGHT. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS WITH THE MAIN THREAT DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ048-049-060>063-065>071-079-080-180215-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
BRUNSWICK-DINWIDDIE-
903 PM EST TUE NOV 16 2010
...TORNADO WATCH 741 IN EFFECT UNTIL 4 AM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.
ANZ630>632-650-652-654-180215-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
903 PM EST TUE NOV 16 2010
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ633-656-658-180215-
CURRITUCK SOUND-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
903 PM EST TUE NOV 16 2010
...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS AND CURRITUCK SOUND.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
TG
In the hours before
Special weather statement, Nov 16, 10:56 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1056 PM EST TUE NOV 16 2010
VAZ065>067-079-080-170500-
BRUNSWICK VA-DINWIDDIE VA-LUNENBURG VA-MECKLENBURG VA-NOTTOWAY VA-
1056 PM EST TUE NOV 16 2010
...STRONG THUNDERSTORM MOVING INTO SOUTH CENTRAL VIRGINIA...
AT 1055 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF CLARKSVILLE...OR ABOUT 9 MILES
NORTH OF OXFORD...MOVING NORTHEAST AT 60 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR RICHARDSON AT 1105 PM EST...FINCHLEY AT
1110 PM EST...BOYDTON AT 1115 PM EST...BASKERVILLE AT 1120 PM EST...
NORTH VIEW AT 1125 PM EST...GARY AT 1130 PM EST.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING IN
THE PATH OF THIS STORM. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THIS
STORM REACHES YOUR AREA. REMAIN INDOORS UNTIL THE STORM HAS PASSED.
LAT...LON 3721 7811 3694 7766 3654 7830 3654 7869
GINGRICH
Thunderstorm Wind, Fluvanna
- When
- November 16, 11:13 PM EST
- Where
- Fluvanna County, 2.07 mi N of Nicholas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.800, -78.450
Large tree was knocked down at Route 6 and River Road.
Thunderstorm Wind, Louisa
- When
- November 16, 11:18 PM EST
- Where
- Louisa County, 0.54 mi W of Waldrop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 38.070, -78.190
Numerous trees were downed.
Thunderstorm Wind, Louisa
- When
- November 16, 11:39 PM EST
- Where
- Louisa County, Louisa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 38.020, -78.000
Numerous trees were downed.
Thunderstorm Wind, Louisa
- When
- November 16, 11:48 PM EST
- Where
- Louisa County, Cuckoo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.950, -77.900
Numerous trees were downed.
Thunderstorm Wind, Louisa
- When
- November 17, 12:02 AM EST
- Where
- Louisa County, 0.88 mi SW of Bumpass
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.960, -77.740
Numerous trees were downed.
Thunderstorm Wind, Caroline
- When
- November 17, 12:26 AM EST
- Where
- Caroline County, 3.26 mi E of Mica
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.130, -77.290
Thunderstorm Wind, Dinwiddie
- When
- November 17, 12:30 AM EST
- Where
- Dinwiddie County, 2.82 mi SSE of Church Rd
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.140, -77.620
Tree was downed at Courthouse Road and Whitoak Road.
Thunderstorm Wind, Brunswick
- When
- November 17, 12:35 AM EST
- Where
- Brunswick County, 0.55 mi W of Gasburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.570, -77.890
Tree was downed at Ankum Road and Lake Gaston Drive.
Thunderstorm Wind, Brunswick
- When
- November 17, 12:37 AM EST
- Where
- Brunswick County, 3.39 mi ESE of Sturgeonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.890, -77.740
Tree was downed at Ebenezer Road and Old Stage Road.
Thunderstorm Wind, Chesterfield
- When
- November 17, 12:48 AM EST
- Where
- Chesterfield County, Matoaca
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.230, -77.480
Two large trees were downed.
Thunderstorm Wind, Prince George
- When
- November 17, 1:18 AM EST
- Where
- Prince George County, 0.55 mi E of Prince George
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.220, -77.270
Large tree was downed on Baxter Road.
Thunderstorm Wind, Chesterfield
- When
- November 17, 1:20 AM EST
- Where
- Chesterfield County, 1.49 mi NNE of Kingsland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.340, -77.420
Thunderstorm Wind, Prince George
- When
- November 17, 1:25 AM EST
- Where
- Prince George County, 0.69 mi S of Disputanta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 37.120, -77.230
Large tree was downed along Route 460.
Thunderstorm Wind, Southampton
- When
- November 17, 1:39 AM EST
- Where
- Southampton County, Boykins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.580, -77.200
Tree was downed across Route 671 (General Thomas Highway).
Thunderstorm Wind, Suffolk (C)
- When
- November 17, 1:40 AM EST
- Where
- Suffolk (C) County, 1.31 mi ESE of Nurney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 36.620, -76.600
Several trees were downed, including one onto a vehicle on Cypress Chapel Road just west of Route 32.
Thunderstorm Wind, York
- When
- November 17, 1:52 AM EST
- Where
- York County, 1.79 mi WNW of Magruder
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 37.330, -76.710
An awning was torn away from a house in Fords Colony.
Thunderstorm Wind, Franklin (C)
- When
- November 17, 2:00 AM EST
- Where
- Franklin (C) County, 1.31 mi WNW of Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.680, -76.940
Large tree was downed on a house.
Thunderstorm Wind, Franklin (C)
- When
- November 17, 2:02 AM EST
- Where
- Franklin (C) County, 1.31 mi WNW of Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.680, -76.940
Trees were downed on Clay Street.
Thunderstorm Wind, York
- When
- November 17, 2:05 AM EST
- Where
- York County, 1.49 mi SSW of Magruder
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.300, -76.690
Large tree was downed and blocking road on Route 143 near Interstate 64.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in North Carolina, November 16 to 17, 2010$34,000 · 50 kt wind · 33 events
- Damaging Winds in Virginia, November 16 to 17, 2010$75,000 · 70 kt wind · 16 events
- Strong Wind in Kentucky, November 16, 2010$25,000 · 16 events
- Damaging Winds in Idaho, November 16, 2010$40,000 · 60 kt wind · 4 events
- High Wind in Kentucky, November 16, 2010$25,000 · 53 kt wind · 4 events
- Heavy Snow in Wyoming, November 16 to 17, 201021 events
- Hail and Damaging Winds in Virginia, November 16, 2010$15,000 · 63 kt wind · 11 events
- High Wind in Montana, November 16, 201068 kt wind · 12 events
- Damaging Winds in South Carolina, November 16 to 17, 2010$13,000 · 55 kt wind · 5 events
- Hail and Damaging Winds in North Carolina, November 16, 201055 kt wind · 9 events
- Winter Storm and Winter Weather in Colorado, November 16 to 17, 20107 events
- High Wind in Idaho, November 16, 2010$2,000 · 61 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268012, 268013, 268014, 268015, 268016, 268017, 268018, 268019, 268020, 268021, 268022, 268023, 268024, 268025, 268026, 268027, 268028, 268029, 268030.